Recovering trees from well-separated multi-state characters

Huber, K. T. (2004) Recovering trees from well-separated multi-state characters. Discrete Mathematics, 278 (1-3). pp. 151-164. ISSN 0012-365X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 17:42
Last Modified: 24 Jul 2019 16:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/21527
DOI: 10.1016/S0012-365X(03)00249-8

Actions (login required)

View Item View Item